MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE
Model Number 00711653
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The fluoroscopic marker is a radiopaque band situated within the guidewire lumen near the distal end of the device.The handle assembly, control cable, and catheter were discarded by the user facility.The distal portion of the device was visually examined; however, a full investigation could not be completed with the partial device.The instructions for use include the following statements: "do not force the brush through the endoscope's channel.Reduce angulation of the scope if resistance is met.Prior to the procedure, actuate the handle several times to be sure the brush functions properly.If the unit does not function properly, or there is evidence of damage (e.G., bent brush, bent brush stem, kinked catheter), do not use this product and contact your local product specialist.When using a guidewire, irrigate the guidewire lumen of the catheter with sterile water/saline." the device history record was reviewed and confirmed the devices were manufactured to specification.There have been no other complaints associated with this lot.A review of past complaints confirmed this event to be isolated.Us endoscopy has offered in-service training on the use of the device; however, the user facility declined.There have been no further issues reported.
 
Event or Problem Description
Reference user facility medwatch report #5085400.The user facility reported that following a sampling procedure, the fluoroscopic marker from the infinity sampling device was detected in the biliary duct.Intervention was required to retrieve the marker.

Brand Name
INFINITY ERCP SAMPLING DEVICE
Common Device Name
SAMPLING DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8501918
Report Number1528319-2019-00017
Device Sequence Number193264
Product Code FDX
UDI-Device Identifier00816765012758
UDI-Public(01)00816765012758
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K151889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number00711653
Device Catalogue Number00711653
Device Lot Number1809100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1